On prime right Alternative algebras and Alternators

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (1) 1984, pp. 3–8
(Received: 1983-09-29 )

G.M.P. Cattaneo / I.R. Hentzel

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On prime right Alternative algebras and Alternators

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.